# SDR SWAA062514

- Difficulty date: July 18, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 46,277 hours, 45,783 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 655681912
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FIRST OFFICER'S EMERGENCY ESCAPE ROPE ACCESS DOOR BROKEN.  REMOVED AND REPLACED ACCESS DOOR PER MM.
